Bifurcations of a singular cone in two cases
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1984-1986
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a17,
author = {V. P. Nozdracheva},
title = {Bifurcations of a singular cone in two cases},
journal = {Differencialʹnye uravneni\^a},
pages = {1984--1986},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a17/}
}
V. P. Nozdracheva. Bifurcations of a singular cone in two cases. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1984-1986. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a17/